# SDR IPXA2017080520144

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 85,698 hours, 14,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT LEVEL 2 ALERT AFTER TAKE OFF,  GEAR TEMP INCREASED, MAX 610 DEGREES.  REPLACED THE NR  5 BRAKE TEMP SENSOR IAW 32-46-01. SHOWS NR 5 BRAKE SENSOR OPEN.  R & R BRAKE TEMP & TIRE PRESSURE COMPUTER IAW AMM 32-46-02-400-802.
